Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bleeding, painless ulcers on penis. Taken Ceftum for genital warts. Had oral sex. Reason?

bleeding painless ulcers on half area of penis.had genital warts a month ago but gone in a week after medication.ceftum500 was given that time .this time i had only oral sex ,is it possible to have bleeding ulcer after oral sex ,it's been 8 days ,took ceftum 500 for 1st 6 days dint work ,so now took azithrimycin 500 two dose a day and looks like its working as the redness is fading and area of ulceration is reducing but bleeding from some some is still happening once a day. Don't had flu,or groin or lymph nodes swelling nor head ache.and ulcars r painless
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Dec 2012
Hello Raje,

Thanks for posting your query,

After the oral sex you probably contracted a bacterial infection (as you must understand that the mouth contains numerous microbes which can be infective) which you must have acquired through a minute lesion of your penis which later on developed into an ulcer. The microbe in question must not be an STD but just local mouth microbes
If azithromycin 500 is working (even though i feel you taking 500 twice was not necessary as ones daily is ok).
In any case, you can take the azithro for 3 days then if improvement is not completely achieved in about 7 days, I suggest that you meet up with a doctor to look through the ulcer again.

Hope this helps and wish you all the best
Answered: Tue, 16 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Andy Fine's  Response
you don't get bleeding ulcers painless unless syphilis
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor